# SDR ASOA2020031075009

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 41,014 hours, 32,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CEILING EMER LIGHT BY EXIT ROW NOT ILLUMINATING. MX RELAMPED CEILING EMER LIGHT OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
